首页    期刊浏览 2022年01月24日 星期一
登录注册

文章基本信息

  • 标题:Local Fractional Integral Equations and Their Applications
  • 本地全文:下载
  • 作者:Yang Xiao-Jun
  • 期刊名称:Advances in Computer Science and its Applications
  • 印刷版ISSN:2166-2924
  • 出版年度:2012
  • 卷号:1
  • 期号:4
  • 页码:234-239
  • 语种:English
  • 出版社:World Science Publisher
  • 摘要:This letter outlines the local fractional integral equations carried out by the local fractional calculus (LFC). We first introduce the local fractional calculus and its fractal geometrical explanation. We then investigate the local fractional Volterra/ Fredholm integral equations, local fractional nonlinear integral equations, local fractional singular integral equations and local fractional integro-differential equations. Finally, their applications of some integral equations to handle some differential equations with local fractional derivative and local fractional integral transforms in fractal space are discussed in detail.
  • 关键词:Local fractional calculus;Volterra/ Fredholm integral equations;Nonlinear integral equations;Singular integral equations;Integro-differential equations
国家哲学社会科学文献中心版权所有